# SDR CA020123003

- Difficulty date: January 16, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 18,586 hours
- Engine: Pwa PT6T3
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Contaminated
- Location: Reduction Gear
- Part time: 14,924 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)   IN CRUISE FLIGHT THE PILOT THE PILOT NOTED THE C-BOX CHIP LIGHT FLICKER FAINTLY FOLLOWED SHORTLY BY THE C-BOX OIL PRESSURE CAUTION LIGHT ILLUMINATING.C-BOX OIL PRESSURE WAS OBSERVED DROPPING AND AN UNSCHEDULED BUT NORMAL LANDING PROCEDURE WAS CARRIED OUT.  AFTER LANDING THE C-BOX OIL PRESSURE WAS OBSERVED TO DROP TO ZERO AND THE ENGINES WERE SHUT DOWN. NO EXTERNAL LEAKS WERE FOUND.  AN ACCUMULATION OF METAL WAS FOUND ON THE REDUCTION (C-BOX) CHIP DETECTOR AND IN THE REDUCTION GEARBOX OIL FILTER.
